Positive solutions to a singular fourth-order two-point boundary value problem

Tom 100 / 2011

Qingliu Yao Annales Polonici Mathematici 100 (2011), 1-12 MSC: 34B15, 34B16, 34B18. DOI: 10.4064/ap100-1-1

Streszczenie

This paper studies the existence of multiple positive solutions to a nonlinear fourth-order two-point boundary value problem, where the nonlinear term may be singular with respect to both time and space variables. In order to estimate the growth of the nonlinear term, we introduce new control functions. By applying the Hammerstein integral equation and the Guo–Krasnosel'skii fixed point theorem of cone expansion-compression type, several local existence theorems are proved.

Autorzy

  • Qingliu YaoDepartment of Applied Mathematics
    Nanjing University of Finance and Economics
    Nanjing 210003, China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek